Imbeddings into $R^n$ and dimension of products
Fundamenta Mathematicae, Tome 133 (1989) no. 3, pp. 247-253
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_133_3_247_253,
author = {J. Krasinkiewicz},
title = {Imbeddings into $R^n$ and dimension of products},
journal = {Fundamenta Mathematicae},
pages = {247--253},
year = {1989},
volume = {133},
number = {3},
doi = {10.4064/fm-133-3-247-253},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-133-3-247-253/}
}
J. Krasinkiewicz. Imbeddings into $R^n$ and dimension of products. Fundamenta Mathematicae, Tome 133 (1989) no. 3, pp. 247-253. doi: 10.4064/fm-133-3-247-253
Cité par Sources :